# SDR UALA2010030100734

- Difficulty date: February 26, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 38,030 hours, 10,070 cycles
- Engine: Pwa PW4056
- System (JASC): 2710 · Aileron Control System
- Part: Control Rod
- Condition: Binding
- Location: Ailerons
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPT FELT BINDING ON AILERON ON APPROACH AFTER LANDING ON GROUND. FLT CONTROL BINDING AILERON DISCONNECTED AND CONNECTED CONTROL RODS. OPS CHECKS NORMAL. NO BINDING FOUND IN SYS.  RII INSPECTION METHOD NR 1 OF REMOVED AILERON CONTROL RODS AS CALLED OUT IN FIM.
